# SDR SWAA2024102451302

- Difficulty date: October 21, 2024
- Submitted: October 24, 2024
- Operation: Air carrier
- Aircraft: N910WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36618
- Aircraft time: 54,013 hours, 32,555 cycles
- Engine: Cfmint CFM567B242
- Engine time: 67,506 hours, 42,024 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Oil System
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

#2 ENGINE OIL QTY WENT TO ZERO. TEMPERATURE AND PRESSURE REMAINED NORMAL.<[01] REMOVED AND REPLACED #2 ENGINE PER TASK 771-00-01. REFERENCE TTG8Q0064PND FOR ALL DETAILS.;[02] INSPECTION C/W
